Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 485842, 9 pages
http://dx.doi.org/10.1155/2009/485842
Research Article

Some New Wilker-Type Inequalities for Circular and Hyperbolic Functions

Department of Mathematics, Zhejiang Gongshang University, Hangzhou, Zhejiang 310018, China

Received 4 March 2009; Accepted 11 May 2009

Academic Editor: Ferhan Atici

Copyright © 2009 Ling Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Zhu, “Some New Wilker-Type Inequalities for Circular and Hyperbolic Functions,” Abstract and Applied Analysis, vol. 2009, Article ID 485842, 9 pages, 2009. https://doi.org/10.1155/2009/485842.